# SDR 96ZZZX497

- Difficulty date: January 18, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N26WP
- Make and model: Gulstm G1159
- Aircraft serial: 24
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bolt
- Part number: GYS187C35
- Condition: Broken
- Location: Wheel Half
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER WHEEL CHANGE WHEN REMOVING NUTS FROM WHEEL HALF RETAINER BOLTS, 1 BOLT WAS FOUND BROKEN.  WAS STILL IN BOLT HOLE, BUT BECAME 2 PIECES WHEN PUTTING WRENCH ON NUT TO REMOVE.  THIS BOLT HAD 281.5 HOURS AND 228 LANDINGS SINCE LAST MAGNAFLUXED.  INSPECTION AND ESTIMATED TOTAL TIME OF 840 HOURS AND 660 LANDINGS.
